# SDR DALA12009033271

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FWD UTILITY AREA BETWEEN FR 16-21 FLOOR SUPPORT HAS SEVERAL CORROSION.  BLENDED DAMAGED AREA IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 102, REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-11, INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-11.
